# SDR GLBA20100827F

- Difficulty date: August 27, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 29,090 hours, 35,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND A THE CARGO PARTITION FUSELAGE ATTACH POINT HOLES ARE WORN, TOP LEFT, TOP CENTER, AND TOP RIGHT. MAINTENANCE INSPECTED AND FOUND THE REPAIR TO BE A MINOR REPAIR - REPAIRED PARTITION ATTACH POINTS, TOP, TOP RIGHT AND TOP LEFT. ATTACHING WITH RIVETS PN MS20470 E5 AND CR2839 CW-5 IAW SRM 51-40-02 AND 51-40-03.
